Vsevolod Lev
Vsevolod Lev
Professor of Mathematics, The University of Haifa
Verified email at math.haifa.ac.il - Homepage
Title
Cited by
Cited by
Year
Progression-free sets in are exponentially small
E Croot, VF Lev, PP Pach
Annals of Mathematics, 331-337, 2017
1522017
On addition of two distinct sets of integers
VF Lev, PY Smeliansky
Acta Arithmetica 70 (1), 85-91, 1995
951995
Rectification principles in additive number theory
YF Bilu, VF Lev, IZ Ruzsa
Discrete & Computational Geometry 19 (3), 343-353, 1998
581998
Sum-free sets in abelian groups
VF Lev, T Luczak, T Schoen
Israel Journal of Mathematics 125, 347-368, 2001
552001
Structure theorem for multiple addition and the Frobenius problem
VF Lev
journal of number theory 58 (1), 79-88, 1996
521996
Restricted set addition in groups I: The classical setting
VF Lev
Journal of the London Mathematical Society 62 (1), 27-40, 2000
482000
Deficit irrigation of a landscape halophyte for reuse of saline waste water in a desert city
EP Glenn, C Mckeon, V Gerhart, PL Nagler, F Jordan, J Artiola
Landscape and Urban Planning 89 (3-4), 57-64, 2009
452009
Reconstructing integer sets from their representation functions
VF Lev
the electronic journal of combinatorics 11 (1), R78, 2004
442004
On the angular distribution of Gaussian integers with fixed norm
P Erdös, RR Hall
Discrete mathematics 200 (1-3), 87-94, 1999
431999
Open problems in additive combinatorics
E Croot, VF Lev
Additive combinatorics 43, 207-233, 2007
422007
Optimal representations by sumsets and subset sums
VF Lev
journal of number theory 62 (1), 127-143, 1997
331997
Large sum-free sets in ℤ/ p
VF Lev
Israel Journal of Mathematics 154 (1), 221-233, 2006
322006
Progression-free sets in finite abelian groups
VF Lev
Journal of Number Theory 104 (1), 162-169, 2004
312004
Linear equations over and moments of exponential sums
VF Lev
Duke Mathematical Journal 107 (2), 239-263, 2001
292001
Critical pairs in abelian groups and Kemperman's structure theorem
VF Lev
International Journal of Number Theory 2 (03), 379-396, 2006
272006
Restricted set addition in groups, II. A generalization of the Erdős-Heilbronn conjecture
VF Lev
the electronic journal of combinatorics 7 (1), R4, 2000
252000
Distribution of points on arcs
VF Lev
Integers 5 (2), A11, 2005
242005
Cameron-Erdős modulo a prime
VF Lev, T Schoen
Finite Fields and Their Applications 8 (1), 108-119, 2002
242002
On the distribution of exponential sums
SV Konyagin, VF Lev
Integers: Electronic Journal of Combinatorial Number Theory, 2000
242000
Restricted set addition in abelian groups: results and conjectures
VF Lev
Journal de Théorie des nombrés de Bordeaux 17 (1), 181-193, 2005
232005
The system can't perform the operation now. Try again later.
Articles 1–20